Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and Nausea dannielle

Posted by galkeepinon on October 7, 2003, at 1:34:01

In reply to Re: Lexapro and Nausea, posted by dannielle on October 6, 2003, at 22:51:39

Hi, I'm hoping that the nausea will pass for you. I got slight nausea during my first week or two, but I also got that the first week when I was taking Effexor. It passed for me and I hope it passes for you too!
When I start a new med, I always thought that *symptoms* I was feeling such as nausea, jitteryness, etc., was definately caused by the med, it could be and it may not be. I hope you give it a chance, Lexapro has worked very well for me, but I'm sure you already know that we are all so different when it comes to how we react to medications.
Can you call your prescribing doctor? He/she may have some suggestions for you too, as well as others who post here that are on Lexapro. I know I took TIGAN when I got the nausea and it helped.
Hang in there, and let us know how it goes, I really hope you give it a chance, the new med Lexapro is working for a lot of people here as well as people I know in my life.
Best,
Kristen


> just began taking Lexapro for Panic Disorder, and it makes me extremely nauseated and seemed more panicky after a week of taking it. Not sure if I was just nauseated and that made me THINK it was the drug, thus, causing panic, or the drug itself... HELP!!!!!!!!!!!!!!!!!!!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:109458
URL: http://www.dr-bob.org/babble/20031004/msgs/266198.html